Journal of Symbolic Logic

Finest Partitions for Ultrafilters

Akihiro Kanamori

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 2 (1986), 327-332.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742097

Mathematical Reviews number (MathSciNet)
MR840409

Zentralblatt MATH identifier
0634.03044

JSTOR
links.jstor.org

Citation

Kanamori, Akihiro. Finest Partitions for Ultrafilters. J. Symbolic Logic 51 (1986), no. 2, 327--332. https://projecteuclid.org/euclid.jsl/1183742097


Export citation